# SDR CALA2024011700124

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 89,948 hours, 12,806 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL5795BA
- Condition: Faulted
- Location: Lh Eng Fuel
- Part time: 82,319 hours, 11,955 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILTER EICAS AND STATUS MESSAGES. REF FIM TASK 73-111 FAULT TREE 803 AND COMPLY WITH T/S''ING CORRECTED FIM TASK - REF FIM TASK 73-11 FAULT TREE 803 AND COMPLY WITH T/S''ING SWITCH, FUEL PR OFF 64-7334-9-9001 5795 ON 0000 SWITCH, FUEL PR OFF 64-7334-9-9001 5795 ON 64-7334-9-9001 1949 REMOVED AND REPLACE LEFT ENGINE FUEL FILTER PER AMM 73-11+02, PER TOM C , ALSO REMOVED AND REPLACED NUMBER ONE ENGINE FUEL PRESSURE SWITCH PER AMM 73-34-01, PERFORMED IDLE RUN OF #1 ENG,. FILTER AND PRESSURE SW LEAK AND OP CHK OK PARTS USED: 64-7334-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1593045 SN OFF 5795.
